Jump to content

Recommended Posts

FFS. mine was three times at the hospital for various f**k ups and mistakes, including at the third attempt the surgeon crying ‘aww ffs, f**k this!!’ and walking off halfway through before (thankfully) coming back and sewing me back up. 

It’s a bit sore for a day or so but a couple of man-up pills the morning after and you’ll be fine. 

Edited by alta-pete

Share this post


Link to post
Share on other sites
17 hours ago, alta-pete said:

FFS. mine was three times at the hospital for various f**k ups and mistakes, including at the third attempt the surgeon crying ‘aww ffs, f**k this!!’ and walking off halfway through before (thankfully) coming back and sewing me back up. 

It’s a bit sore for a day or so but a couple of man-up pills the morning after and you’ll be fine. 

Man-up pills? Quite like the sound of them. 

Share this post


Link to post
Share on other sites
On 28/10/2020 at 17:51, Bairnardo said:
On 28/10/2020 at 17:48, G_Man1985 said:
Yup on letter says to do so 

Nae luck. Part of the service at Forth Valley, and thankfully so. I would have left it like a Sweeney Todd training session

Shaving hasn't been so bad ....

Share this post


Link to post
Share on other sites

It's not too bad, 10 minutes for the procedure. Only strange bit is when they're tugging away at your tubes your stomach feels weird.

The infection that followed however, was horrific. Swollen, sore and sensitive bollocks. Horrendous. Put on antibiotics which I shouldn't have been put on as they interacted with my citalopram and with the infection, basically tripped like f**k. Had what can only be described as a "mental episode" in which everything appeared in the distance. Freaked out in the bathroom, seen mini goats running under the door, took manicure scissors to my hair (apparently this is common as its the only bit of your body you can control), so after doing a Britney, I got taken to Paisley Hospital where the psychiatric team explained what had happened. Freaked the shit out my mrs. The doc there then gave me tablets to calm me down which was great. Only to find that they tablets mixed with the other stuff can cause your heart to skip. My GP was horrified that I was given these and told to stop immediately. Baws are fine the day and I've not had anymore weans. 2 is plenty. 

Anyway good luck tomorrow pal, it's a breeze.

Edited by the snudge
Added some in

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

  • Recently Browsing   0 members

    No registered users viewing this page.

×
×
  • Create New...